# SDR SWAA2024031557661

- Difficulty date: February 29, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0-LBL25; WL 208.<[01] VERIFIED STEP 1 IN PARTIAL; STEP 2 COMPLETE.;[02] REMOVED AND INSTALLED NEW BREAK PANEL STA 540; BL0-LBL25; WL 208. I.A.W. SRM 51-40-02-0G-0;IPC 53-31-00-05;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
